Correction to: Numerical solutions for nonlinear Volterra-Fredholm integral equations of the second kind with a phase lag (AIMS Mathematics, 2021, 6(8): 8525–8543 (10.3934/math.2021495))

Gamal A. Mosa, Mohamed A. Abdou, Ahmed S. Rahby

Research output: Contribution to journalComment/debate

Abstract

Numerical solutions for nonlinear Volterra-Fredholm integral equations of the second kind with a phase lag by G. A. Mosa, M. A. Abdou and A. S. Rahby. AIMS Mathematics, 2021, 6(8): 8525–8543. DOI: 10.3934/math.2021495 These errata give the following correct statements for the corresponding statements on the cited page of our published article [1]. In page 8528, in the first line we should replace “plan” with “plane” and “Eq (2.3)” by “Eq (2.2)”. In addition, correcting of (2.4) as given below in (0.1) (Formula Presented).

Original languageEnglish
Pages (from-to)258-259
Number of pages2
JournalAIMS Mathematics
Volume7
Issue number1
DOIs
StatePublished - 2022
Externally publishedYes

Fingerprint

Dive into the research topics of 'Correction to: Numerical solutions for nonlinear Volterra-Fredholm integral equations of the second kind with a phase lag (AIMS Mathematics, 2021, 6(8): 8525–8543 (10.3934/math.2021495))'. Together they form a unique fingerprint.

Cite this